# SDR LR7A03112

- Difficulty date: December 31, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 49,132 hours, 31,151 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: IC25001HCM1629
- Part serial: HC000211
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVERTER FAILED DURING START.  ON ENGINE START THE FLIGHT DECK FILLED WITH SMOKE.  PROBLEM WAS ISOLATED TO A FAILED STATIC INVERTER.  REPLACED ENGINE INSTRUMENT (2500 VA) INVERTER PER SMP581 24-20.
